# SDR EISA97164

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: AE410711
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED AFTER TAKEOFF.  ADJUSTED DOOR CLOSED MICROSWITCH.  (M)
